# SDR DALA2016120609729

- Difficulty date: December 5, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N944DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53558
- Aircraft time: 40,313 hours, 33,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 180-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FORWARD WET AREA FLOOR SUPPORT CORRODED BETWEEN BS 180 - 200, RBL 44.  FOUND OUT OF LIMITS.  REMOVED, FABRICATED AND INSTALLED A NEW FLOOR SUPPORT IAW SRM 51-10-05 AND DWG 9936535.
